REAL

Global stability and bifurcation analysis of a discrete time SIR epidemic model

Gümüs, Özlem Ak and Cui, Qianqian and Selvam, George Maria and Vianny, Abraham (2022) Global stability and bifurcation analysis of a discrete time SIR epidemic model. Miskolc Mathematical Notes, 23 (1). pp. 193-210. ISSN 1787-2413

[img]
Preview
Text
3417.pdf

Download (2MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 30 May 2022 10:24
Last Modified: 30 May 2022 10:24
URI: http://real.mtak.hu/id/eprint/143144

Actions (login required)

Edit Item Edit Item